# SDR CA001003004

- Difficulty date: September 16, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Lt Nr 1 & 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF, WHILE THE AIRCRAFT WAS ACCELERATING, AN IMORTANT VIBRATION WAS FELT IN THE COCKPIT. THRUST RETARDED TO IDLE AN AIRCRAFT RETURNED TO THE GATE AFTER THE ABORTED TAKEOFF. MAINTENANCE FOUND BOTH LT MLG TIRES DAMAGED . ALSO DAMAGE WAS FOUND TO THE LEFT INBOARD FLAP (INBOARD SIDE OF TRAILING EDGE), THE WING TRAILING EDGE AROUND WWS 56.177 AND THE LEFT GEAR DOOR. DEEP INSPECTION OF THE AIRCRAFT SYSTEM CARRIED OUT BEFORE RELEASING THE WE ARE WAITING FOR A MORE COMPLETE REPORT.
